# SDR SWIA200311846

- Difficulty date: March 22, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N412SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7101
- Aircraft time: 19,352 hours, 16,944 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT CABIN DOOR LATCH CAUTION ON EICAS (PAX DOOR LATCH CAUTION).  CABIN WAS HOLDING PRESSURE.  OUT OF 25,000 FT  PASSENGER DOOR WARNING EICAS MESSAGE APPEARED.  RETURNED TO SLC.   INSPECTED PASSENGER DOOR, NO DEFECTS NOTED.  INTERROGATED PSEU, NO FAULTS FOUND.  PRESSURIZED AIRCRAFT IAW MM 21-31-00.  NO DEFECTS NOTED, CANNOT DUPLICATE AT THIS TIME.
